On the Link Space of a Gorenstein Quasihomogeneous Surface Singularity.
Mathematische Annalen, Tome 265 (1983), pp. 529-540
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1983__265_163837,
author = {Igor V. Dolgachev},
title = {On the {Link} {Space} of a {Gorenstein} {Quasihomogeneous} {Surface} {Singularity.}},
journal = {Mathematische Annalen},
pages = {529--540},
year = {1983},
volume = {265},
zbl = {0506.14027},
url = {http://geodesic.mathdoc.fr/item/MAN_1983__265_163837/}
}
Igor V. Dolgachev. On the Link Space of a Gorenstein Quasihomogeneous Surface Singularity.. Mathematische Annalen, Tome 265 (1983), pp. 529-540. http://geodesic.mathdoc.fr/item/MAN_1983__265_163837/